# SDR CALA2022071101708

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 63,608 hours, 27,650 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Rub Strip
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PIECE OF ACOUSTIC LINER DELAMINATING INEXHAUST SECTION OF ENG1 FLIGHT DECK LOTO BAG TO KEEP SHIMS WITH AIRCRAFT.  PLACING 10 OF 14. REPLACEMENT/REPAIR ON DIP FOR 100 HRS PER ECRA 7811-01400 PAGE FOUND CNA RUB STRIP MISSING PN 740-1027-501 M&E: 18-7811-3-0006. DRILLED OUT RIVETS AND REMOVED SHIMS. PLACED AND LABELD SHIMS IN ADD EMP:U348947 ENGINE 1 CNA RUB BLOCK MISSING AT THE 11 OCLOCK POSITION.. TOMC-APPROVAL FROM SC1ELBYC COMMENT REQUIRES REPLACEMENT WITHIN 100 HRS REF ECRA 7811-01400 ADDING PHOTOTS AND M&L QC RECORDS UPDATE - AP QC REVIEWED. T/A : 100 FH...........AP/U366012 TOMCQC REV PERFORMED INSTALLED NEW RUB BLOCK IAW ECRA 7811-01400
